# SDR CALA2013081990510

- Difficulty date: August 18, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 58,394 hours, 6,904 cycles
- Engine: Pwa PW4056
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Nr 2 Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAN BLADE NICKED.  ACCOMPLISHED INITIAL BLEND.  PERFORMED EDDY CURRENT INSPECTION ON BLENDED FAN BLADES.  NO CRACK INDICATIONS FOUND.    ACCOMPLISHED FINAL BLEND ON BLADES IAW MM.
